| Model Number |
9500-155 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Pain (1994); Foreign Body In Patient (2687)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that a broken sensor wire occurred.The sensor was inserted into the arm on (b)(6) 2025.No product or data was provided for evaluation.The allegation and a probable cause could not be determined.No serious or prolonged patient harm or medical intervention was reported.